# SDR IPXA2025050888488

- Difficulty date: April 22, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 35,868 hours, 20,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2105
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BEHIND SLAT # 9, FIXED LEADING EDGE HAS A CRACK.REMOVED FIXED LEADING EDGE SKIN AT RIGHT WING BEHIND SLAT # 8 AND #9 FOR REPAIR FROM OSS 562 TO OSS 696 PER SRM 51-40-02. REMOVED DAMAGE AND PREPARED AREA IAW B757-200PF SRM 51-70-17-0G-0 PAR. 4.BONDED AND PREPARED REPAIR AREA IAW B757-200PF SRM 51-70-17-0G-0 PAR. 3.RESTORED SURFACE PROTECTION IAW B757-200PF SRM 51-70-17-0G-0 PAR. 3. I. USED MATERIALS P/N: 02-013-8 BATCH# 4331969 P/N:02-012-176. P/N: ECL-G-101 BATCH#4321178 JOB COMPLETED.
